# SDR VNAA9812008

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D1192
- Condition: Failed
- Location: Lt Engine
- Part time: 66,595 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE LEFT HAND ENGINE WAS REPORTED TO HAVE AN UNCOMMANDED INCREASE IN RPM.  ALSO, THE ENGINE WAS OVER TORQUED AND WAS SHUT DOWN BY THE CREW.  THE AIRCRAFT THEN RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER CONTROL UNIT AND COMPLETED OVER TORQUE INSPECTIONS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06, 05-56-02 AND 05-57-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
